MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BIPOLAR DISSECTION ELECTRODE

KARL STORZ SE & CO. KG BIPOLAR DISSECTION ELECTRODE
Model Number 26159BE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the information received, during the resection of a septum on a female patient, the surgeon used the 26159be electrode with a trophyscope, connected to a valleylab ft10 generator.The technical nurse reported that fragments of the electrode sheath were found inside the patient.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
BIPOLAR DISSECTION ELECTRODE
Common Device Name
BIPOLAR DISSECTION ELECTRODE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key22288043
Report Number2020550-2025-01059
Device Sequence Number12980638
Product Code GCJ
UDI-Device Identifier04048551094228
UDI-Public04048551094228
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
Report Date (Section F) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26159BE
Device Catalogue Number26159BE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/02/2025
Event Location Hospital
Date Report to Manufacturer06/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown